You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
Parametrization of Algebraic Curves from a Number Theorist’s Point of View
The American Mathematical Monthly
Vol. 119, No. 7 (August?September 2012), pp. 573-583
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.07.573
Page Count: 11
Preview not available
Abstract We present the technique of parametrization of plane algebraic curves from a number theorist’s point of view and present Kapferer’s simple and beautiful (but little known) proof that nonsingular curves of degree > 2 cannot be parametrized by rational functions.
Copyright the Mathematical Association of America 2012